International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 0

Research Paper | Mathematics | India | Volume 10 Issue 8, August 2021


Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar


Abstract: In this paper, we prove the Hyers-Ulam-Rassias stability of first order partial differential equation.


Keywords: Hyers-Ulam-Rassias stability, Partial differential equations, Banach?s con-traction principle


Edition: Volume 10 Issue 8, August 2021,


Pages: 827 - 829


How to Cite this Article?

V. P. Sonalkar, "Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR21817181522, Volume 10 Issue 8, August 2021, 827 - 829

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Partial differential equations'

Downloads: 32

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 8 Issue 9, September 2019

Pages: 951 - 953

A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables

Dr. Gitumani Sarma, Vezhopalu

Share this Article

Similar Articles with Keyword 'stability'

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 240 - 246

Thermal Instability of Visco-Elastic Rivlin-Ericksen Nanofluid Layer under the Effect of Magnetic Field

Deepak Kapil, Sudhir Kumar Pundir, Rimple Pundir

Share this Article

Downloads: 2 | Monthly Hits: ⮙1

Research Paper, Mathematics, Ghana, Volume 10 Issue 7, July 2021

Pages: 1349 - 1358

Modelling the Dynamics and Transmission of Dengue Fever by the Vector, Mosquito Aedes aegypti in Tropical Africa Region

Christiana C. Nyarko, Peter K. Nyarko, Albert Buabeng, Monica V. Crankson

Share this Article

Similar Articles with Keyword 'Partial'

Downloads: 32

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Downloads: 36

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 1540 - 1542

Neumann Boundary Condition on Taylor Series Method

Dr. Chitra Singh, Mukesh Yadav

Share this Article

Similar Articles with Keyword 'differential'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Kenya, Volume 10 Issue 9, September 2021

Pages: 530 - 534

A Numerical Study of Turbulent Natural Convection in a Rectangular Enclosure with Localised Heating and Cooling

Clementine Kaluki Mutua, Kennedy Awuor, Emily Nafula John

Share this Article

Similar Articles with Keyword 'equations'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 61

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Similar Articles with Keyword 'contraction'

Downloads: 113

Research Paper, Mathematics, Afghanistan, Volume 9 Issue 1, January 2020

Pages: 1144 - 1147

Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces

Mohammad Jawid Mohammadi

Share this Article

Downloads: 114

Research Paper, Mathematics, India, https://www.ijsr.net/issue.php?edition=Volume%203%20Issue%208,%20August%20201

Pages: 1131 - 1134

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

Share this Article

Similar Articles with Keyword 'principle'

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1247 - 1257

Natural Number System and Its Fundamental Relationships (Proof of Fermat's Last Theorem)

Sugesh Krishna C. P.

Share this Article

Downloads: 64

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article
Top